Grand-Pa Headache Tablets / 10
Grand-Pa®. 10 tablets. Headache tablets. For the relief of: Headache. Toothache. Pain and fever. Triple action.
Each tablet contains: Aspirin 226.8 mg, Paracetamol 162.0 mg, Caffeine 32.4 mg. For the symptomatic relief of mild to moderate pain and fever such as headache, toothache, colds and flu.